List of publications in 2018
Manoj Kumar Patel, Varun Kumar and A. J. Gupta: On Semi-Projective Modules and their Endomorphism Rings, Asian European Journal of Mathematics, 11(1) 1-20, (2018).
Sanjeev Kumar Maurya and A. J. Gupta: Finite Direct Injective modules, International Electronic Journal of Algebra, 23, 143-152 (2018) DOI: 10.24330/ieja.373656.
D. Ghosh, D. Ghosh, S. K. Bhuiya and Lakshmi Kanta Patra: A saddle point characterization of efficient solutions for interval optimization problems, J. Appl. Math. Comput., Springer, DOI 10.1007/s12190-017- 1140-1.
D. Ghosh, D. Ghosh, S. K. Bhuiya: A quasi-Newton method with rank-two update to solve fuzzy optimization problems, SeMA Journal, Springer, DOI 10.1007/s40324-017- 0134-0.
D. Ghosh and D. Ghosh: Cubic Interpolation: A Line Search Technique for Fuzzy Optimization Problems, Int. J. Appl. Comput. Math, Springer, 4 (3), 1–23 (2018).
K Kumar, R K Pandey, S Sharma: Approximations of Fractional Integrals and Caputo Derivatives with Application in Solving Abel’sIntegral Equations, Journal of King Saud University-Science, (In Press
KK Singh, MK Bajpai, RK Pandey: A novel approach for enhancement of geometric and contrast resolution properties of low contrast images, IEEE/CAA Journal of Automatica Sinica, 5 (2), 628-638 (2018).
Shashi Kant and Santwana Mukhopadhyay: An investigation on responses of thermoelastic interactions in a generalized thermoelasticity with memory dependent derivatives inside a thick plate, Mathematics and Mechanics of Solids, (Accepted, 2018).
Shashi Kant, Manushi Gupta, Om Namah Shivay and Santwana Mukhopadhyay: An Investigation on a two dimensional problem of Mode-I crack in a thermoelastic medium, ZAMP, 69:21, (2018) DOI:
Shashi Kant and Santwana Mukhopadhyay: Investigation on effects of stochastic loading at the boundary under thermoelasticity with two relaxation parameters, Applied Mathematical Modeling (Elsevier), 54, 648-669 (2018). S. Das, Anup Singh and S. H. Ong: Numerical solution of fractional order advection-reaction- diffusion equation, Thermal Science, Accepted (2018).
J. Singh, S. Kumar, M. Kumar: A domain decomposition method for solving singularly perturbed parabolic reaction-diffusion problems with time delay, Numerical Methods for Partial Differential Equations, (2018), DOI: 10.1002/num.22256.
V. Gupta, M. Kumar, S. Kumar: Higher order numerical approximation for time dependent singularly perturbed differential-difference convection-diffusion equations, Numerical Methods for Partial Differential Equations, 34, 357 380 (2018).
Somveer Singh, Vijay Kumar Patel, Vineet Kumar Singh: Application of wavelet collocation method for hyperbolic partial differential equations via matrices, published in Applied Mathematics and Computation, 320, 407-424 (2018).
Somveer Singh, Vijay Kumar Patel, Vineet Kumar Singh, Emran Tohidi: Application of Bernoulli matrix method for solving two-dimensional telegraph equations with Dirichlet boundary conditions, published in Computers and Mathematics with Applications, article in press.
Somveer Singh, Vijay Kumar Patel, Vineet Kumar Singh: A study on convergence rate of wavelet collocation method for partial integro-differential equations arising from viscoelasticity, Numerical Methods for Partial Differential Equations. DOI: 10.1002/num.22245.
Shri Ram, Surendra K. Singh and M.K. Verma: LRS Bianchi Type-II Cosmological Model with Stiff-Matter f(R, T) Gravity Theory Prespacetime Journal 9(1), U S A (2018).